An axiomatic approach to distance on partial orderings
RAIRO - Operations Research - Recherche Opérationnelle, Tome 20 (1986) no. 2, pp. 115-122.
@article{RO_1986__20_2_115_0,
     author = {Cook, Wade D. and Kress, Moshe and Seiford, Lawrence M.},
     title = {An axiomatic approach to distance on partial orderings},
     journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
     pages = {115--122},
     publisher = {EDP-Sciences},
     volume = {20},
     number = {2},
     year = {1986},
     zbl = {0607.90003},
     mrnumber = {860910},
     language = {en},
     url = {http://www.numdam.org/item/RO_1986__20_2_115_0/}
}
TY  - JOUR
AU  - Cook, Wade D.
AU  - Kress, Moshe
AU  - Seiford, Lawrence M.
TI  - An axiomatic approach to distance on partial orderings
JO  - RAIRO - Operations Research - Recherche Opérationnelle
PY  - 1986
DA  - 1986///
SP  - 115
EP  - 122
VL  - 20
IS  - 2
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/RO_1986__20_2_115_0/
UR  - https://zbmath.org/?q=an%3A0607.90003
UR  - https://www.ams.org/mathscinet-getitem?mr=860910
LA  - en
ID  - RO_1986__20_2_115_0
ER  - 
Cook, Wade D.; Kress, Moshe; Seiford, Lawrence M. An axiomatic approach to distance on partial orderings. RAIRO - Operations Research - Recherche Opérationnelle, Tome 20 (1986) no. 2, pp. 115-122. http://www.numdam.org/item/RO_1986__20_2_115_0/

1. D. Black, The Theory of Committees and Elections, Cambridge Univ. Press, Cambridge, 1958. | Zbl 0091.15706

2. P. K. Bogart, Preference Structures I: Distances Between Transitive Preference Relations, J. Math. Sociology, Vol. 3, 1973, pp. 49-67. | MR 395936 | Zbl 0303.92013

3. K. P. Bogart, Preference Structures II: Distances Between Asymmetric Relations, S.I.A.M. J. Appl. Math., Vol. 29, No. 2, 1975, pp. 254-262. | MR 395937 | Zbl 0326.92018

4. O. A. Davis, M. H. Degroot and M. J. Hinich, Social Preference Orderings and Majority Rule, Econometrica, Vol. 40, No. 1, 1972, pp. 147-157. | MR 392038 | Zbl 0261.90006

5. J. G Kemeny and L. J Snell, Preference Ranking: An Axiomatic Approach, in Mathematical Models in the Social Sciences, Ginn, New York, 1962, pp. 9-23. | MR 140375

6. R. D. Luce and P. Suppes, Preference, Utility, and Subjective Probability, Chapter 19, in The Handbook of Mathematical Psychology, Vol. III, R. D. LUCE, éd., John Wiley and Sons, New York, 1965.

7. W. R. Riker, Volting and Summation of Preferences: An Interpretive Bibliographical Review of Selected Developments During the Last Decade, Amer. Political Sc. Rev., Vol. 5, 1961, pp. 900-911.